• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Ladies have a TOTM question...sorry if TMI!

#1
Hi ladies, I had read that vlcd can mess with ur cycle a bit but assumed this wudnt effect me cos I'm on the pill so kinda have fake cycle/periods? Anyway I started getting a bit of dark spotting last wk, then more like lite period and now dark again so been going on for a wk now and just wondering if this is ok? Esp when I'm on pill too and actually due next wk? Does this mean I won't have one next wk now? Has anyone else had this?
Thanks
H x
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Surfhunny

Laugh in the face of food
#2
hjc77 said:
Hi ladies, I had read that vlcd can mess with ur cycle a bit but assumed this wudnt effect me cos I'm on the pill so kinda have fake cycle/periods? Anyway I started getting a bit of dark spotting last wk, then more like lite period and now dark again so been going on for a wk now and just wondering if this is ok? Esp when I'm on pill too and actually due next wk? Does this mean I won't have one next wk now? Has anyone else had this?
Thanks
H x
This probably isn't going to be much help to you but I'm on the pill and doing a VLCD (Cambridge) and it's never messed with my cycle and like you I've always assumed that this was because it's a false period. Maybe keep an eye on it, it could just be your hormones adjusting.
 
#3
Am not sure am the best person to relate to you, but my periods are all over the place. Am coming on like 20 days of the month. My GP doesn't think it's the diet as I have fibroids and also on the mirena coil. I feel drained and fed up! Hope your GP sorts something out for you x
 
#4
It does seem to mess up your hormones. I have the implant & havent had a bleed for over a year. Then day two and hey presto, & its still here a week later, its not much so not too bothered at the moment really!
 


Similar threads